navelbine and hair

jeancmici
jeancmici Member Posts: 665 Member
edited March 2014 in Breast Cancer #1
So what about the UNCOMMON side effect of a little hair loss - MAYBE more - this is after my 5th treatment - and hair is falling at the rate of AC.

If you think I'm happy this a.m., think again. All my stoicism is gone this morning - the straw that broke the camel's back - sniff!sniff!

Anyone else is this atypical category which, I'll bet, is more common than broadcast.

Jean

Comments

  • hummingbyrd
    hummingbyrd Member Posts: 950 Member
    I'm sorry jean, sometimes it just seems when it rains it pours. Email me if you need to talk [email protected]
    (((HUGS))) hummer
  • judiek
    judiek Member Posts: 71
    Jean,

    I know how you are feeling...I'm going to loose all my hair again from taxol. I just took my wig in yesterday and had it cut and styled...it was a lot tougher this time than the first time. Of course the first time I thought would be the only time...who imagined recurrance. Hang in there, I'm right behind you.

    warm regards

    Judie
  • Rochelleb
    Rochelleb Member Posts: 2
    Hi Jean,
    I lost my hair in 95 and again in 02. It has been coming beck the past few month's, but I MIGHT lose it again to Navelbine. Doc says 25% chance. It was a lot easier for me the 2nd time because everyone was used to me bald from the first time including myself. I am less self conscious this time, but after 16 mo's I'm really sick of hats and wigs.
    Good luck,
    Rochelleb